• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

18M. Retrograde alopecia/APKH. Am i guaranted to go bald?

K

Kalamarhs

member
How bad is it ? I've lost 70% of my volume. Top is fine for now. I've went to two dermatologists and they said they see some miniaturization above the forehead but you can't see anything with the naked eye.

20210620_091253.jpg
 
Bigmac

Bigmac

Administrator
Staff member
It has thinned out quite a bit. Are you using anything such as minoxidil to combat the Alopecia?
 
R

reddwarf

member
Minoxidil takes a lot longer than two weeks for any progress to be seen I believe.
 
K

Kalamarhs

member
Minoxidil takes a lot longer than two weeks for any progress to be seen I believe.
Yeah I was told 3 months. My main problem is people that had the same told me they saw regular mpb/aa soon after. I don't really care about the sides
 
Bigmac

Bigmac

Administrator
Staff member
Maybe check into Finasteride as well. Did the Dermatologist recommend anything to you?
 
K

Kalamarhs

member
Maybe check into Finasteride as well. Did the Dermatologist recommend anything to you?
I went to 2 derms. One told me to take min 4 times a week and the other (supposed far more experienced) told me to take twice every day. Second one told me not to take finasteride as its very dangerous. I kinda want fin but im scared. My parents said no to fin too.
 
Bigmac

Bigmac

Administrator
Staff member
Maybe oral minoxidil is a better option for you. You could ask about that.
 
K

Kalamarhs

member
Maybe oral minoxidil is a better option for you. You could ask about that.
yeah ill make sure i ask about it. I got a minor heart condition though (some valve stuff), idk if it will matter.
 
Bigmac

Bigmac

Administrator
Staff member
Yes, that could be an issue. I have a heart murmur and decided not to use it. It can interfere with other medications so it is advisable to speak with your doctor and research the potential risks.
 
Top